Packing complete multipartite graphs with 4-cycles

Elizabeth J. Billington*, Hung-Lin Fu, C. A. Rodger

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


In this paper we completely solve the problem of finding a maximum packing of any complete multipartite graph with edge-disjoint 4-cycles, and the minimum leaves are explicitly given.

Original languageEnglish
Pages (from-to)107-127
Number of pages21
JournalJournal of Combinatorial Designs
Issue number2
StatePublished - 1 Jan 2001


  • 4-cycles
  • Cycle packing
  • Multipartite

Fingerprint Dive into the research topics of 'Packing complete multipartite graphs with 4-cycles'. Together they form a unique fingerprint.

Cite this